# SDR MWEA96496

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND A SMALL AREA OF SURFACE CORROSION ON BOTTOM SKIN OF LT PYLON.  FOUND CORROSION OUT OF LIMITS AND FABRICATED A REPAIR IAW SRM 54-01, FIG 2 AND INSTALLED IAW SRM 51-30.
